# SDR AALA201909039030

- Difficulty date: September 2, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 50,983 hours, 32,683 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: EVT3454HC
- Part serial: 1311
- Condition: Failed
- Location: E&E Bay
- Part time: 71,372 hours, 32,250 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS VERY STRONG PLASTIC BURNING SMELL AROUND 1500 - 2000 AGL IN COCKPIT AND FORWARD CABIN. MAINTENANCE ACCOMPLISHED JOB CARD 26L00021001 CABIN ODOR CARD AND DETERMINED SOURCE OF ODOR TO BE COMING FROM A FAILED AEVC VENT BLOWER IN THE AVIONICS COMPARTMENT. REMOVED AND REPLACED AVIONICS BLOWER (20HQ) IAW AMM 21-26-51. OPS CHECK OK.
